# SDR FDEA202011282988

- Difficulty date: November 28, 2020
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cover
- Part number: 275N20961
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STEERING CABLE PULLY ACCESS COVER IS CRACKED ON THE BOTTOM SURFACE **SDR ENTERED IN ERROR**
